Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Easy Turmeric recipes + The Dark Side of Wheat

Abstract Title:

Statin-associated myasthenia gravis: report of 4 cases and review of the literature.

Abstract Source:

Medicine (Baltimore). 2006 Mar ;85(2):82-5. PMID: 16609346

Abstract Author(s):

Valerie Purvin, Aki Kawasaki, Kyle H Smith, Anat Kesler

Article Affiliation:

Midwest Eye Institute, Indianapolis, Indiana 46280, USA. vpurvin@iupui.edu

Abstract:

A few recent individual case reports have suggested that a myasthenic syndrome may be associated with statin treatment, but this association is not well described. We report 4 patients who developed symptoms of myasthenia gravis within 2 weeks of starting treatment with a statin drug. In 1 case the drug appears to have exacerbated underlying myasthenic weakness, whereas in the other 3 cases, de novo antibody formation appears to be most likely. In each case, some degree of recovery followed discontinuation of the statin medication.

Study Type : Human: Case Report

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Easy Turmeric recipes + The Dark Side of Wheat

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2018 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.